DocServer

Necessary Conditions for Constrained Optimization Problems with Semicontinuous and Continuous Data

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1998) Necessary Conditions for Constrained Optimization Problems with Semicontinuous and Continuous Data. Transactions of the American Mathematical Society, 350 (6). pp. 2409-2429.

[img]
Preview
Postscript
Download (341Kb) | Preview
    [img]
    Preview
    PDF
    Download (278Kb) | Preview

      Abstract

      We consider nonsmooth constrained optimization problems with semicontinuous and continuous data in Banach space and derive necessary conditions {\sl without} constraint qualification in terms of smooth subderivatives and normal cones. These results, in different versions, are set in reflexive and smooth Banach spaces.

      Item Type: Article
      Additional Information: pubdom FALSE
      Uncontrolled Keywords: constrained optimization problems, multipliers, nonsmooth analysis, subderivatives, normals and fuzzy calculus
      Subjects: 58-xx Global analysis, analysis on manifolds > 58Cxx Calculus on manifolds; nonlinear operators
      49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 17 Nov 2003
      Last Modified: 13 Sep 2014 21:57
      URI: https://docserver.carma.newcastle.edu.au/id/eprint/116

      Actions (login required)

      View Item